| Model Number |
CNA0T3 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during an intraocular lens (iol) implantation procedure, an attempt was made to insert the lens, but the lens did not deploy/come out normally during insertion.The iol was subsequently removed and replaced with the same company product during initial implantation procedure.The procedure was completed on the same day without any harm to the patient.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).